| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
On 01/30/2024, it was reported by a sales representative via (b)(4) that an ar-9236-02pp univers vaultlock¿ glenoid trials central peg snapped off.This occurred during a total shoulder procedure on (b)(6) 2024 when the central peg of the trial snapped off when the surgeon was attempting to remove it from the glenoid.Since they were done using it after that, they no longer needed it during that case.The surgeon immediately found the broken piece and handed it off to the scrub tech along with the trial itself.There was no delay in the case and no effect on the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error due to excessive force during use.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was received.